# SDR G02R20170418023

- Difficulty date: March 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 11,529 hours, 5,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM2010710
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 11,529 hours, 5,836 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE, FOUND THE RIGHT D FLAP TRACK UPPER FITTING CORRODED.
